# SDR SWAA2019010428192

- Difficulty date: January 2, 2019
- Submitted: January 4, 2019
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 40,903 hours, 22,784 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Stop
- Part number: C23102
- Condition: Loose
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EVAC SLIDE GIRT BAR STOPPER LOOSE.  SECURED STOPPER PER SIP.
